# SDR P5CA9701551

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Part number: 65B9861428
- Condition: Delaminated
- Location: Apu Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON APU INLET DOOR.  REPLACED APU INLET DOOR PER BAC MM 49-15-03.
